# SDR CA981123022

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 5301 · Aerial Tow Equipment
- Part: Cable
- Part number: 145122
- Condition: Damaged
- Location: Tail Boom
- Component: Breeze, 140276
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREE STRANDS OF SLING CABLE BROKEN BELOW UPPER ATTACHMENT SWAGING.
